# SDR REXA2025031000296

- Difficulty date: February 15, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 RH FLOOR SUPPORT HAS CORROSION BETWEEN RBL9 AND FLOOR SILL IN 2EA LOCATIONS. REMOVED DAMAGED FS 280.00 RH CROSSBEAM IAW CRJ700 SRM 51-42-06-001-001-A01. CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01. LOCATED AND DRILLED NEW RH FS.280 FLOOR BEAM PN# CC670-34175-7 IAW CRJ-700 SRM 51-40-11-001-001-A01  INSTALLED NEW SERVICEABLE FS280.00 RH CROSSBEAM (P/N:CC670-34175-7) IAW CRJ700 SRM 51-42-06-001-001-A01,CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01.
